Nemirovski's Inequalities Revisited

Dümbgen, Lutz; Van de Geer, Sara; Veraar, Marc C; Wellner, Jon A (2010). Nemirovski's Inequalities Revisited. American mathematical monthly, 117(2), pp. 138-160. Washington, D.C.: Mathematical Assoc. of America 10.4169/000298910X476059

[img] Text
monthly138-160.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (194kB) | Request a copy

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Dümbgen, Lutz and Van der Geer, Sara

Subjects:

300 Social sciences, sociology & anthropology > 360 Social problems & social services
500 Science > 510 Mathematics

ISSN:

0002-9890

Publisher:

Mathematical Assoc. of America

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 14:07

Last Modified:

16 Jun 2017 16:42

Publisher DOI:

10.4169/000298910X476059

Web of Science ID:

000289382500004

ArXiv ID:

0807.2245

BORIS DOI:

10.7892/boris.1

URI:

https://boris.unibe.ch/id/eprint/1 (FactScience: 74712)

Actions (login required)

Edit item Edit item
Provide Feedback